# SDR CA120629006

- Difficulty date: June 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Location: Hydraulic
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 100 HOUR OF THE ACFT, 3 HYDRAULIC SERVOS WERE FOUND TO BE LEAKING.
